Alert archive / North Carolina / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 49, NWS Raleigh, NC

May 6, 2022Chatham County, Orange County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 6, 2022, 2:40 PM EDT for Chatham County, Orange County, North Carolina. It was in force for 50 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 6, 2022, 2:40 PM EDT (18:40 UTC)
Expired
May 6, 2022, 3:30 PM EDT
In force
50 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Chatham County, NC, Orange County, NC

The radar

The Raleigh/Durham radar (KRAX), 61 km from the middle of the area, began a volume at 18:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 6, 3:09 PM EDTHAIL 0.75Pittsboro, NCEMERGENCY MANAGEMENT ESTIMATED PENNY SIZED HAIL IN PITTSBORO NEAR NC-87. TIME ESTIMATED BY RADAR.
May 6, 3:21 PM EDTTSTM WND DMG1 Wsw Fearrington, NCTREES REPORTED DOWN NEAR PITTSBORO, NC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 6, 2:32 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 6.7 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2022-05-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 160 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
606 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
160 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

819 
WUUS52 KRAH 061840
SVRRAH
NCC037-135-061930-
/O.NEW.KRAH.SV.W.0049.220506T1840Z-220506T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
240 PM EDT Fri May 6 2022

The National Weather Service in Raleigh has issued a

* Severe Thunderstorm Warning for...
  Southwestern Orange County in central North Carolina...
  Central Chatham County in central North Carolina...

* Until 330 PM EDT.

* At 239 PM EDT, a severe thunderstorm was located near Goldston, or
  7 miles southeast of Siler City, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Chapel Hill, Pittsboro, Carrboro, Goldston, Jordan Lake, Crosswinds
  Boating Center, Jordan Lake State Rec Area, Bynum, Seaforth Boat
  Dock and Crosswinds Campground.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

&&

LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
      3579 7893 3576 7894 3554 7939 3562 7951
      3585 7929 3584 7924 3585 7924 3586 7925
      3588 7925 3600 7909
TIME...MOT...LOC 1839Z 230DEG 29KT 3565 7938 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JD
2 follow-up statements
577 
WWUS52 KRAH 061901
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
301 PM EDT Fri May 6 2022

NCC037-135-061930-
/O.CON.KRAH.SV.W.0049.000000T0000Z-220506T1930Z/
Orange NC-Chatham NC-
301 PM EDT Fri May 6 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR SOUTHWESTERN ORANGE AND NORTHEASTERN CHATHAM COUNTIES...

At 300 PM EDT, a severe thunderstorm was located near Pittsboro,
moving northeast at 45 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chapel Hill, Pittsboro, Carrboro, Jordan Lake, Crosswinds Boating
Center, Jordan Lake State Rec Area, Bynum, Seaforth Boat Dock,
Crosswinds Campground and Fearrington.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
      3579 7893 3576 7894 3560 7927 3572 7937
      3585 7929 3584 7924 3585 7924 3586 7925
      3588 7925 3600 7909
TIME...MOT...LOC 1900Z 231DEG 39KT 3574 7922 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

JD
559 
WWUS52 KRAH 061931
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
331 PM EDT Fri May 6 2022

NCC037-135-061939-
/O.EXP.KRAH.SV.W.0049.000000T0000Z-220506T1930Z/
Orange NC-Chatham NC-
331 PM EDT Fri May 6 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ORANGE AND
NORTHEASTERN CHATHAM COUNTIES WILL EXPIRE AT 330 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Tornado Watch remains in effect until 1000 PM EDT for central North
Carolina.

Remember, a Severe Thunderstorm Warning still remains in effect for
Southeastern Orange and Eastern Chatham counties until 415 PM.

LAT...LON 3592 7901 3586 7902 3587 7896 3582 7891
      3579 7893 3576 7894 3560 7927 3572 7937
      3585 7929 3584 7924 3585 7924 3586 7925
      3588 7925 3600 7909
TIME...MOT...LOC 1929Z 230DEG 29KT 3588 7901 

$$

JD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 10:56 AM EDT, 3 hours 44 minutes earlier.

Area forecast discussion, May 6, 10:56 AM EDT, 3 hours 44 minutes before
AREA FORECAST DISCUSSION
National Weather Service Raleigh NC
1056 AM EDT Fri May 6 2022

.SYNOPSIS...
A warm front and developing area of low pressure will retreat north
across NC and into Southside VA from late morning through early this
evening. A trailing cold front will move east across the Carolinas
tonight. The low pressure and a reinforcing cold front from the
north will then wobble from central VA southeast across eastern NC
and offshore through Saturday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1056 AM Friday...

Review of the latest observational data and model suites still
supports a multi-round, multi-severe threat across central NC
between 1-10 pm.

An upper level disturbance/impulse is driving some scattered
elevated showers and storms over the nrn NC Piedmont. These storms
will exit off to the NE over the next few hours. In the meantime,
widespread status, with an embedded area of fog over the western
Piedmont will be slow to lift until the passage of the warm front,
which is currently in the process of retreating north along the
SC/NC border. Expect a late morning/midday lull, followed by an
abrupt uptick in convection, mainly across the northern half of
central NC(Highway 64 north), between 1-3 pm as the upstream
convective band, currently crossing the NC mtns and upstate SC,
begins to interact and override the warm front. Amidst moderate to
strong destablization(2000-3000 J/Kg), shear and helicity parameters
will be supportive of a threat for discrete supercells capable of
producing damaging winds, hail and tornadoes. This activity should
largely be anchored to the warm front, with the front and storms
gradually lifting NE into southern/southeaster VA between 5 to 6 pm.
During this time, a substantial mid-level dry pocket will greatly
limit convective initiation and destabilization as BL dewpoints mix
out into the mid/upper 50s.

The leading edge of the upper trough//closed low dynamics and
attendant surface front into the area NC will bring second round of
severe storms to all of central NC as it crosses west-east through
the area between 6 to 10 pm. Models have actually trended away from
pushing an organized line segment through central NC. Now they
suggest more in the way of convective clusters moving through the
area. Given continued strong shear(45-50 kts effective shear), these
storms will also pose a threat for damaging winds, hail, and even a
tornado, especially near a possible meso/triple point low moving
INVOF the western Piedmont.

The severe threat should exit the area ~10 pm, with some lingering
low end chance/ scattered shower activity overnight as the upper
low builds in.  -CBL

Previous discussion:

...There is an Enhanced, Level 3 risk of severe thunderstorms across
cntl NC this afternoon-evening...

A potent mid/upper-level cyclone will wobble from the Ozarks region
this morning to the cntl Appalachians by 12Z Sat. Strong, 80-100
meter 500 mb height falls and associated synoptic lift will
overspread the srn mid Atlantic this afternoon and evening, when
preceding swly mid-level flow will have strengthened to around 50
kts - with similar effective shear magnitudes.

At the surface, a 1003 mb low also over the Ozarks this morning is
forecast to deepen another 4-5 mb while tracking across the OH
Valley, where it will occlude and yield to a triple point low
forecast to develop across the Piedmont of the srn Mid Atlantic and
reach the Chesapeake Bay vicinity by 12Z Sat. That triple point
will develop along a warm front, one draped this morning from the
srn Appalachians sewd across and offshore SC, which will retreat
north across cntl NC from late morning through early-mid afternoon.
A katafront and associated outflow from convection over the Deep
South will then spread east across the Carolinas late this afternoon
through this evening, followed by the passage of a synoptic cold
front trailing the low now over the Ozarks, overnight.

Widespread low stratus and areas of advection fog to the north of
the aforementioned warm front will erode from its srn edge over SC
and wrn NC with the warm frontal retreat today, with associated
strong diurnal heating through the 80s, and to around 90 F in the
Sandhills and srn Coastal Plain. Backed surface flow and moisture
pooling, and associated maximized boundary layer RH (low LCLs), BL-
based instability, and low-level shear will result along that
retreating warm front; and this is where the greatest potential for
supercells and accompanying all severe hazards --including the
potential for a strong tornado-- will exist roughly between 18Z and
22-23Z. In the warm sector to the south, a pocket of dry air now
evident at 925 mb in RAP analysis data from the wrn FL peninsula nwd
into sern GA, will spread nne across the Carolinas and likely cause
surface/mixed layer dewpoints to "mix out" into the mid 50s to
around 60 F, with an associated instability minimum that may
preclude the development of any open warm sector convection this
afternoon. As such, there may be a relative lull between the initial
(probably supercellular) storms along the warm front and a separate
band of katafrontal showers and storms and outflow that will likely
move west to east across central NC between 22Z-03Z Sat. Strong-
severe surface wind gusts will pose the primary risk from that band
of storms, particularly if surface dewpoints indeed mix out as
forecast in the warm sector and promote strong diabatic cooling/cold
pool development along their leading edge. However, shear profiles
will still be strong and favorably-oriented to the outflow to
support a continued, conditional risk of supercells, and nocturnal
dewpoint recovery this evening may allow instability to increase
immediately preceding the band as it moves east.

While the bulk of the convection will move east and out of cntl NC
by mid-late evening, continued lift ahead of the mid/upper cyclone
and pockets of weak instability beneath cooling temperatures aloft
will support a chance of a shower or storm throughout the night,
with the relative best chance across the nw Piedmont toward morning.
Otherwise, low temperatures behind the synoptic cold front will cool
into the upr 50s west to low-mid 60s east, with variably cloudy
skies.

&&

.SHORT TERM /SATURDAY AND SATURDAY NIGHT/...
As of 310 AM Friday...

While the upper low swings through the mid-Atlantic Sat and Sat
night, the occluded surface low over WV/OH will slide southeast
through the mtns and absorb back into the area of low pressure over
the Carolina coast. The cold front associated with the leading low
will push through the area on Sat, while the better CAA will follow
the trailing low Sat night as cool high pressure is finally able to
ridge into central NC on the west side of the low as it shifts
offshore. Additional showers and storms are possible as the upper
low moves through the region, though the severe threat will be
limited, with just a outlook for general thunder from the SPC. Winds
will be southwesterly to westerly early, becoming northerly to
northeasterly in the wake of the front as the low shifts eastward
Sat night. Breezy conditions should persist though Sat night given
the strong CAA and tight pressure gradient over the area. Have
further lowered temperatures, with highs ranging from around 70
degrees NW to mid 70s SE and lows in the mid 40s to low 50s.

&&

.LONG TERM /SUNDAY THROUGH THURSDAY/...
As of 320 AM Friday...

The upper low will move east over the Atlantic Sun/Sun night as the
sub-tropical ridge builds through the MS Valley. The closed upper
low will sit off the NC coast Mon and Tue, drifting westward and
southwestward Wed and Thu. Meanwhile, the nearly stationary sub-
tropical ridge to the west will ridge northeastward from TX to the
Great Lakes through mid-week. Central NC will remain situated
between the two features. At the surface, central NC will be under
the influence of cool high pressure ridging southwestward into the
area to the west of the offshore low. The low will meander off the
NC Coast before migrating southwestward to off the Southeast US
coast mid-week and pushing the ridge north and west in the process.
The ridge should keep central NC relatively cool and dry through Tue
night, with increasing chances for rain Wed/Thu. Sunday will be the
coolest day, with highs in the mid 50s NE to mid 60s SW. Lows Sun
night in the mid 40s expected. Temperatures should moderate through
mid-week, but remain below average through at least Wed/Wed night.

&&

.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
As of 800 AM Friday...

LIFR-MVFR stratus and fog, lowest over the srn and wrn NC Piedmont,
will erode from its swrn edge over SC and wrn NC and disperse to VFR
with the ssw to nne retreat of a warm front across cntl NC from late
morning through early-mid afternoon. The passage of the warm front,
lifting to VFR, and onset of strong diurnal heating and boundary
layer mixing, will also cause initially light sely surface winds
this morning to veer to sly, increase, and become gusty between 15-
25 kts.

While a few (elevated) showers will pass in the vicinity of INT/GSO
this morning, the likelihood of scattered supercellular/severe
storms will increase as the warm front lifts north, especially near
and northeast of the Piedmont sites and RWI, between 18-23Z. There
may then be a relative lull in convection between those initial
storms and a separate band of showers and storms with strong surface
wind gusts that will move west to east across central NC between 22Z-
03Z Sat.

Outlook: A few showers and storms may linger or redevelop later
tonight through Saturday, as a mid/upper-level low and accompanying
surface low cross the region. A cold front will then move sse across
NC with following cool and moist nnely flow and widespread IFR-MVFR
ceilings Sat night-Sun. Occasional MVFR ceilings may then linger
over ern NC, including into the RWI and FAY vicinity, through early
to mid next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...MWS
NEAR TERM...CBL/MWS
SHORT TERM...KC
LONG TERM...KC
 AVIATION...MWS
Hazardous weather outlook, May 6, 2:32 PM EDT, 8 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
232 PM EDT Fri May 6 2022

NCZ007>011-021>028-038>043-073>078-083>086-088-089-071845-
Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance-
Orange-Durham-Franklin-Nash-Edgecombe-Davidson-Randolph-Chatham-Wake-
Johnston-Wilson-Stanly-Montgomery-Moore-Lee-Harnett-Wayne-Anson-
Richmond-Scotland-Hoke-Cumberland-Sampson-
232 PM EDT Fri May 6 2022

...TORNADO WATCH 187 IN EFFECT UNTIL 10 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures.

In the hours before

Special weather statement, May 6, 1:57 PM EDT, 43 minutes before
Special Weather Statement
National Weather Service Raleigh NC
157 PM EDT Fri May 6 2022

NCZ075-084>086-061830-
Scotland NC-Richmond NC-Hoke NC-Moore NC-
157 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of south central Moore,
northern Scotland, southeastern Richmond and west central Hoke
Counties through 230 PM EDT...

At 157 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Hamlet, or 9 miles northwest of Laurinburg, moving
northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Hoffman, Pinebluff, Camp Mackall, Laurel Hill and Sandhills Game
Land.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3477 7957 3486 7968 3513 7953 3502 7926
TIME...MOT...LOC 1757Z 229DEG 21KT 3486 7958

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kren
Special weather statement, May 6, 2:21 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Raleigh NC
221 PM EDT Fri May 6 2022

NCZ078-061845-
Wayne NC-
221 PM EDT Fri May 6 2022

...A strong thunderstorm will impact portions of southeastern Wayne
County through 245 PM EDT...

At 221 PM EDT, Doppler radar was tracking a strong thunderstorm over
Mount Olive, moving northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Goldsboro, Mount Olive, Walnut Creek, Mar-Mac, Brogden, Elroy and
Cliffs Of The Neuse State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3517 7795 3516 7796 3517 7797 3518 7799
      3519 7802 3519 7804 3518 7807 3518 7813
      3520 7816 3521 7817 3541 7803 3534 7783
TIME...MOT...LOC 1821Z 216DEG 22KT 3521 7803

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Kren

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 6, 1:57 PM EDTSpecial Weather StatementRAHScotland33 min
May 6, 2:21 PM EDTSpecial Weather StatementRAHWayne24 min
May 6, 2:24 PM EDTSevere Thunderstorm WarningRAHWayne39 min
May 6, 2:54 PM EDTSpecial Weather StatementRAHLee, Moore51 min
May 6, 3:07 PM EDTSpecial Weather StatementRAHDavidson38 min
May 6, 3:09 PM EDTSpecial Weather StatementRAHMontgomery, Stanly51 min
May 6, 3:10 PM EDTSpecial Weather StatementRAHEdgecombe50 min
May 6, 3:14 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Randolph46 min
May 6, 3:19 PM EDTTornado WarningRAHForsyth26 min
May 6, 3:25 PM EDTSevere Thunderstorm WarningRAHChatham, Durham, Lee, Orange, Wake50 min
May 6, 3:55 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph50 min
May 6, 4:02 PM EDTSevere Thunderstorm WarningRAHDurham, Franklin, Granville, Vance, Wake43 min
May 6, 4:04 PM EDTSpecial Weather StatementRAHEdgecombe, Halifax, Nash, Wilson41 min
May 6, 4:23 PM EDTSevere Thunderstorm WarningRAHHalifax37 min
May 6, 4:36 PM EDTSevere Thunderstorm WarningRAHHalifax39 min
May 6, 4:44 PM EDTSpecial Weather StatementRAHFranklin61 min
May 6, 4:47 PM EDTSpecial Weather StatementRAHAlamance28 min
May 6, 5:02 PM EDTSevere Thunderstorm WarningRAHAlamance, Durham, Orange, Person43 min
May 6, 5:12 PM EDTTornado WarningRAHPerson33 min
May 6, 5:13 PM EDTSevere Thunderstorm WarningRAHHalifax, Warren31 min
May 6, 5:18 PM EDTTornado WarningRAHDurham, Orange, Person42 min
May 6, 5:46 PM EDTSpecial Weather StatementRAHHalifax59 min
May 6, 5:50 PM EDTSpecial Weather StatementRAHEdgecombe40 min
May 6, 5:58 PM EDTSevere Thunderstorm WarningRAHDurham, Granville, Orange, Person, Vance26 min
May 6, 6:06 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond39 min
May 6, 6:27 PM EDTTornado WarningRAHForsyth33 min
May 6, 6:36 PM EDTSevere Thunderstorm WarningRAHMontgomery, Moore39 min
May 6, 6:45 PM EDTTornado WarningRAHForsyth19 min
May 6, 6:49 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Wilson41 min
May 6, 6:50 PM EDTSevere Thunderstorm WarningRAHAnson, Richmond, Scotland, Stanly40 min
May 6, 6:53 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke52 min
May 6, 7:03 PM EDTSpecial Weather StatementRAHWarren27 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland and 1 more54 min
May 6, 7:21 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph39 min
May 6, 7:40 PM EDTSevere Thunderstorm WarningRAHChatham, Harnett, Johnston, Lee, Wake50 min
May 6, 7:57 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford, Randolph33 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.